A Note on several New Integral Inequalities


Affiliations

  • University of Mosul, Department of Computer Engineering, College of Engineering, Iraq

Abstract

Several integral inequalities, some of them are new and others are generalization of known results are presented.

Keywords

Integral Inequality.

Subject Discipline

Mathematical Sciences

Full Text:

References

N. S. Hoang, Notes on an inequalities. J. Ineq. Pure Appl. Math. 9 (2) (2008), Art. 42.

W. J. Liu, C. C. Li and J. W. Dong, On an problem concerning an integral inequality. J. Ineq. Pure Appl. Math. 8 (3) (2007), Art. 74.

Q. A. Ngo, D. D. Thang, T. T. Dat and D. A. Tuan, Notes on an integral inequality, J. Pure Appl. Math. 7(4) (2006), Art. 120.

W. T. Sulaiman, Refinement of some results on certain type of integral inequality, Bull. Allahabad Math. Soc., 24, Part 1 (2009), 131–141.

W. T. Sulaiman, New ideas concerning some integral inequality, J. Concrete and Applicable Math., 7 (3) (2009), 208-214.

W. T. Sulaiman, A generalization of an integral inequality, J. Concrete and Applicable Math., 7 (4) (2009), 302-309.


Refbacks

  • There are currently no refbacks.